# SDR VNAA2024121311101

- Difficulty date: December 10, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 47,361 hours, 36,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 VHF ANTENNA MOUNTING AREA UNDER ANTENNA FUSELAGE SKIN IS DAMAGED. / C/W INTELSAT EA9596-REVB FUSELAGE / FS 629-645 / SCRATCHES UNDER VHF-3 ANTENNA, DELTA ENGINEERING 8100-9 # ST04797NY-011. IAW EA9596-REVC INSTRUCTIONS.
